2021-06-05: New paper Symptomatic Acute Myocarditis in Seven Adolescents
Following Pfizer-BioNTech COVID- 19 Vaccination is published in Pediatrics.
“This report summarizes case histories of 7 healthy male adolescents 14
to 19 years of age who developed acute myocarditis or myopericarditis within 4 days after receiving the second dose of the Pfizer-BioNTech COVID-19 vaccine, none of whom met criteria for MIS-C.”
2021-06-04: CDC announced increase in COVID-19 hospitalization rates in the age <18 starting in the late March. That coincided with the start of the mass vaccination of 16 year-olds. In this case, causation is easy to find. Teenagers get worse adverse effects from the COVID-19 vaccines than adults (FDA data, Tables 15-17), and have their innate immunity system weakened. That increases their risk of developing severe COVID-19.
Thus, vaccination might be the cause of increased incidence of severe COVID-19 in kids and young people, and must be stopped.
Another possible explanation is proliferation of variants of concern, especially B.1.1.7 and B.1.617.2 (added on 06/15).